# SDR CA190709013

- Difficulty date: June 20, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bell 429
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Rivet
- Part number: UNKNOWN
- Condition: Sheared
- Location: Tailboom
- Part time: 1,419 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE CUSTOMER REPLACED 7 RIVETS FROM THE TAIL ROTOR TRANSMISSION SUPPORT BECAUSE THE VIBRATIONS AFTER TAIL ROTOR BEARINGS FAILED IT WAS AT 1347.8HRS .70 HOURS LATER THEY HAVE 2 MISSING RIVETS, BOTH RIVETS COME APART IN DIFFERENT TIMES AFTER THE INSTALLATION, TOTAL TIME NOW IS 1419.7HRS  THE HELICOPTER DOES NOT HAVE A TAIL ROTOR VIBRATION. (TC# 20190709013)
